# SDR ASAA1058617

- Difficulty date: December 10, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 12,418 hours, 3,746 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE GENERATOR NO VOLTS NO FREQS.  PERFORMED OPERATION TEST 24 11 00 IT PASSED.  GROUND VERIFICATION OF NR 2 ENG GENERATOR OPS CHECK GOOD.
